# SDR COMA9860324

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE N1 FAN VIB PEAKED AT 4.0 DURING CRUISE IN ICING CONDITIONS.  ALL INDICATIONS IS NORMAL RANGE UPON LANDING. INSPECTED FAN INLET AND TURBINE, NO DAMAGE WAS NOTED.  OPERATED LEFT ENGINE AT VARIOUS POWER SETTINGS FOR 25 MINUTES.  LEFT ENGINE N1 VIBS WERE .6.  SUBMITTER STATES:  SUSPECT ICE ON SPINNER IN FLIGHT WAS THE CAUSE OF THE PROBLEM.
